?

Log in

No account? Create an account

Tell me again, why do I need one of these things?

I had upped the meds (again) but that really pushed me way out.…

Previous Entry Share Next Entry
hcl: billy reads
I had upped the meds (again) but that really pushed me way out. Jumpy, borderline suicidal (if I die then everyone will have to like me)(but I suck at everything and I don't fancy the options) and generally fucked up and a bit out of it. So now I'm downing the meds again, which should reset my dial to a "functional" setting. Apparently, I sound better and have less "absences" (then pre-new-meds) even if I feel a bit ropey and dopey on them. Currently (as I type) I feel a bit wha?! and wonky. It feels like my cochlea is hosting some kind of disco (though it has not sent out invites on facebook) but the wedding kind of disco when only the kids are on the floor and the dj is trying to find something moochy, mushy and meaningful for the First Dance.

Hey, extended metaphors, I must be feeling better.
  • Sometimes it's really hard to find the right dosage when you start new meds. Hope you're able to find the right level.

  • As little as I think of all psych docs (with good reason) - are you upping and downing your meds on your own there? You know that it takes weeks to months for stuff to work. I'm glad you feel and sound better, but (again, from one who knows only too well), please don't change the damn drugs too quickly and randomnly.

    And I'm genuinely there if you want to type at someone and get something back.
    • It probably was too fast.

      My neurologist hasn't sent out a letter yet, but it boiled down to buzzy + more seizures = 50mg.

      My GP's version of this was
      buzzy + 50mg = no seizures.

      He's a very cautious person and he didn't want any more seizures than the last two he didn't get updated on*. Plus my absences are weirder.

      I am just about fed up with this right now and I seem to have broken my cheerful, so I'm stopping there.

      ETA: I really just want this bloody head-thing to stop and I've been feeling increasingly desperate and I just think I just needed to believe in a sudden-pill-increase-solution

      (*he is also unamused that the parents didn't phone in either of my recent-ish seizures so there are no ambulance records and safety-wise he is rather horrified). I haven't told my parents because I don't want them to feel bad about it.

      Edited at 2014-04-13 05:55 pm (UTC)
      • Of course you needed to believe in it; even if we know better. Hope dies last. I'm thinking of nothing but suicide and the vicious circle is that I haven't done it, so the self-loathing and panic gets worse and worse.

        Would a slower raising not be the best solutions? You did plus 50 one day and no more the next? Can you half or quarter them? Did you phone either doctor? I guess you can do that tomorrow morning, but we both know they'll be horrified at +50/then none and +25 over a few weeks might be their solution anyway.

        I imagine how helpless and frustrated you feel, but at least they can't tell you to "cheer up" (I hope they don't). I also hope you have some other tricks or habits or things you can do additionally to the drugs to keep yourself safe.

        If you want your parents to tell the doctor, then maybe just ask them to next time make sure to tell the doctor. That might be an alternative to upsetting them with this information, a harmless compromise? Think of what you would like and tell them clearly?
Powered by LiveJournal.com